Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Had burning sensation while urinating. Took Urikind tablets. Advice?

Doctor,Today morning when i woke up i had the sudden urge to urinate.. When I did that,I felt like I had a burning sensation there. I have consulted a doctor before this and he has suggested me urikind tablets. After I had one,immediate I felt a burning pain over the tip of the urinary oragan and then that part always has a tendency to urinate. When I press under my lower abdomen again there is a tendency to urinate and a burning sensation
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Your symptoms suggest that you have developed lower urinary tract infection.there seems to be infection in your bladder called as cystitis.
You must consult your doctor and get the prescription of an antibiotic.
Ideally urine culture and sensitivity should be done and then antibiotic therapy should be started according to the report.
Till then take plenty of water and take cranberry juice.
I hope it helps.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor